1 doctor weighed in:

What am I so sleepy after getting a nubain injection?

1 doctor weighed in
Dr. Richard Rosenthal
Pain Management

In brief: Side effect of drug

Nubain is in a special class of opiates called agonist/antagonist drugs.
All opiates cause some sedation but drugs in this special class are evan more likely to cause it. In short, sedation is an expected side effect of the medication.

In brief: Side effect of drug

Nubain is in a special class of opiates called agonist/antagonist drugs.
All opiates cause some sedation but drugs in this special class are evan more likely to cause it. In short, sedation is an expected side effect of the medication.
Dr. Richard Rosenthal
Dr. Richard Rosenthal
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors